My hair has been gradually thinning for twenty years, but I have experienced more rapid hair loss since beginning Adderall six months ago. I know this is one of the possible side effects, but I have not found any mention of hair loss in the comments. If this is your experience, did you switch to another medication? Was the problem solved?
alopecia This is hair loss in medical terms and is listed as a rare side effect but it can happen. Best is to check with your doctor and ask if there is away to avoid this or another med that does not cause loss of hair. This is listed as a side effect but it also says that it normally goes away with continued use. Chuck1957
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 1 answer
Posted 6 Dec 2010 • 1 answer
Has anyone experienced hair loss with Lithostat? Not sure if my hair loss is a side effect from this
Posted 11 Nov 2011 • 1 answer
Posted 24 Mar 2017 • 0 answers
Spironolactone - I'm having this Hair loss side effect after I start using it, loss over 500 hair p?
Posted 20 Jun 2017 • 1 answer